What are Care Decongestant Tablets and what can they be used for?

Care Decongestant tablets contain the same ingredient that you will find in Sudafed products. This medicine is known as Pseudoephedrine and it works by constricting blood vessels, reducing swelling, and therefore mucous production, effectively relieving your congestion.

These Decongestant tablets containing pseudoephedrine can be used for a short period of time to help with congestion caused by the following:

  • Cold & Flu
  • Sinusitis
  • Catarrh
  • Hay Fever & Allergies

How do I take these decongestant tablets?

Adults, the elderly and children over 12 years: Take one tablet four times a day. Try to avoid taking a dose at bedtime as these tablets may prevent you from getting a good night's sleep.

If you forget to take a dose, take the next dose as soon as you remember but do not take a double dose to make up for the dose you missed.

Each tablet contains:

Pseudoephedrine Hydrochloride 60mg .

Sales of Pseudoephedrine are regulated in the UK and we may only sell ONE box of any product containing this active ingredient. Apologies for any inconvenience this may cause.

Who should not use Care Pseudoephedrine Decongestant tablets

This medicine should not be used by the following groups of patients without first seeking medical advice from your GP or our Pharmacist:

  • Severe kidney or liver problems
  • Heart disease
  • Circulation problems
  • High blood pressure
  • Diabetes
  • An overactive thyroid gland
  • Glaucoma
  • Phaeochromocytoma
  • Bladder or prostate problems

This medicine is not suitable if you use any of the following medicines without first speaking with your GP or Pharmacist for medical advice:

  • Mono Amine Oxidase Inhibitors
  • Beta Blockers
  • Stimulants
  • Blood Pressure tablets
  • Drugs to manage cardiac conduction issue slike Digoxin
  • Carbimazole for treatment of hyperthyroidism

If you have any questions about how this product may interact with your current medicines or conditions please contact us and one of our pharmacists will be more than happy to help.

What side effects could I expect:

Pseudoephedrine Decongestant tablets are generally well tolerated but the following side effects tend to be the most common:

  • Hallucinations
  • Restlessness
  • Disturbed Sleep
  • Feeling or Being Sick
  • Headache
  • Skin Rashes
  • Anxiety
  • Glaucoma
  • Difficulty passing water
  • Palpitations, rapid heartbeat and raised blood pressure
  • Dry Mouth

Other important side effects to watch out for but are very rare include:

  • Allergic reactions which may cause difficulty in breathing, fever, swelling of the mouth, lips or skin, severe rashes, itching or stomach pain
  • Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms of Acute Generalized Exanthematous Pustulosis - AGEP) may occur within the first 2 days of treatment with this medicine.

This list is not exhaustive and for less common side effects please refer to the patient information leaflet.

Can I use Pseudoephedrine if I am Pregnant or Breastfeeding? ?

This medicine is NOT suitable for patients who are pregnant or breastfeeding. Please speak with your pharmacist or GP for further information.

Useful Information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders. For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, please speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if his medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacists for more information.

Please contact your GP if appropriate regarding this product.

Product Images: Whilst we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Online Doctor Banner Image
  • Pfizer Logo
  • Pfizer Logo
  • Pfizer Logo
  • Pfizer Logo
  • Pfizer Logo
  • Pfizer Logo
Popular Treatments
We've found a few items you may be interested in